# SDR YENA2023083001002

- Difficulty date: August 28, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 103
- Aircraft time: 42,266 hours, 27,797 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#970, CHS-LGA. (AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO RIC) 'SMOKE IN CABIN PER INFLIGHT; FLIGHTCREW VERIFIED SMOKE DISPATCHED WHEN PACK 2 SHUT OFF. PERFORMED INSPECTION PER FIM 21-20-00-810-801-A200. CONFIRMED PACK 2 AT FAULT REF ITEM 1 (#2 PACK FAIL) LP 3676205. A/C OK TO CONTINUE.'
